MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. SAFETY CLR MURPHY CUF ET; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL SDN. BHD. SAFETY CLR MURPHY CUF ET; TUBE, TRACHEAL (W/WO CONNECTOR
Model Number IPN041502
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
It was reported that the balloon in the tube does not inflate properly, so it must be done manually every time, failure to inflate properly may cause the equipment to break out which may result in loss of air supply.No reported injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).There was no sample returned for this complaint therefore actual defect reported could not be examined.Review on previous similar complaint for similar product catalogue was done as simulation purpose.One representative sample was investigated.Visual inspection was performed.There is not any obvious defect observed during the inspection.The cuff pressure was then inflated to 25mbar.The cuff pressure was observed to be maintained at 25 mbar.The sample was then immersed into the water and underwent the underwater leak test.No bubbles were observed flowing out from the sample during the underwater test.Color water test was then conducted by injecting color water into the cuff to further identify any point of leakage.There is no cuff leakage found.There was no sample returned for this complaint therefore actual defect reported could not be examined.Review on previous similar complaint for similar product catalogue was done and based on the investigation, no defect was found.The complaint on cuff could not be inflated could not be c onfirmed due to no sample returned.

Brand Name
SAFETY CLR MURPHY CUF ET
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
bryanna connelly
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key15912210
Report Number8040412-2022-00337
Device Sequence Number5486360
Product Code BTR
UDI-Device Identifier44026704341427
UDI-Public14026704341426
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K961837
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2024
Device Model NumberIPN041502
Device Catalogue Number112082070
Device Lot Number19FT29
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2022
Supplement Date Received by Manufacturer01/12/2023
Initial Report FDA Received Date12/03/2022
Supplement Report FDA Received Date01/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown